OPTIMAL CONTROL WITH STATE-SPACE CONSTRAINT I.

Research output: Contribution to journalArticle

264 Scopus citations

Abstract

We investigate the optimal value of a deterministic control problem with state space constraint. We show that the optimal value function is the only viscosity subsolution, on the open domain, and the viscosity supersolution, on the closed domain, of the corresponding Bellman equation. Finally, the uniform continuity of the optimal value function is obtained under an assumption on the vector field.

Original languageEnglish (US)
Pages (from-to)552-561
Number of pages10
JournalSIAM Journal on Control and Optimization
Volume24
Issue number3
DOIs
StatePublished - Jan 1 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'OPTIMAL CONTROL WITH STATE-SPACE CONSTRAINT I.'. Together they form a unique fingerprint.

  • Cite this